# SDR IPXA12673071

- Difficulty date: April 13, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T732124
- Condition: Worn
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, EMPENNAGE RT LOWER AIR GATE FAIRING FWD CUTOUT FAIRING SKIN PANELS FOUND WORN.  RT LOWER AIR GATE FAIRING FWD CUTOUT PANELS REPAIRED SRM 53-80-012R3 FIG 201, REV 52.
